MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® HYDRO-GLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® HYDRO-GLIDE¿ GUIDEWIRE
Catalog Number 145FS35
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the material fell off from sheath surface of the hydro-glide guidewire.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned, and further investigation was not conclusive.Although a specific cause cannot be determined, a potential root cause for this event could be, " coating mixture incorrect, surface contamination" or "operator error".It was unknown if the device had met all relevant specifications or resulted in the reported event.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: "inspect all guidewires for damage prior to use.Bending or kinking during or prior to placement could damage the guidewire.Do not attempt to use the guidewire if it has been damaged.Use of a damaged wire may result in damage to the urinary tract." "do not reshape the guidewire by any means.Attempting to reshape the guidewire may cause damage resulting in release of fragments into the urinary tract.Failure to exercise proper caution may result in damage to the urinary tract." "do not manipulate or remove the guidewire through a metal cannula or needle.This may result in destruction/separation of the outer jacket of the wire requiring retrieval." "failure to comply with the warnings could result in damage to the guidewire to include, but not limited to: wire breakage, abrasion of the coating, release of guidewire fragments into the urinary system, all of which might require intervention." "should be used only by physicians thoroughly trained in endourological guidewire techniques." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® HYDRO-GLIDE¿ GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17540222
Report Number1018233-2023-06060
Device Sequence Number15088754
Product Code EZB
UDI-Device Identifier00801741053252
UDI-Public(01)00801741053252
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number145FS35
Device Lot NumberGFGS1707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown